# SDR 95UAL737073

- Difficulty date: May 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9069U
- Make and model: Boeing 737222
- Aircraft serial: 19950
- Engine: Pwa JT8D7B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: C-6 Blade
- Part number: 756506C
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, FLIGHT LEVEL 290, NUMBER TWO ENGINE EXHAUST GAS TEMPERATURE PEAKED AND EXPERIENCED SEVERE VIBRATION.  PULLED THROTTLE BACK TO IDLE AND DIVERTED TO CLE.  FAILED C-6 BLADE DAMAGED HIGH AND LOW COMPRESSORS.  BLADE FAILED DUE TO TRAILING EDGE IMPACT DAMAGE AND HIGH CYCLE FATIGUE CRACK.
